Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Chernyshev, Anton Vladimirovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:101
Abstract pages:675
Full texts:291
References:99
Candidate of physico-mathematical sciences (2010)
Speciality: 05.13.18 (Mathematical modelling, calculating methods, and the program systems)

http://www.mathnet.ru/eng/person62153
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. A. N. Bogdanov, V. N. Diesperov, V. I. Zhuk, A. V. Chernyshev, “Triple-deck theory in transonic flows and boundary layer stability”, Zh. Vychisl. Mat. Mat. Fiz., 50:12 (2010),  2208–2222  mathnet; Comput. Math. Math. Phys., 50:12 (2010), 2095–2108  scopus
2. V. I. Zhuk, A. V. Chernyshev, “Dispersion equations in the problem of the stability of transonic flows and some of their properties”, Zh. Vychisl. Mat. Mat. Fiz., 50:1 (2010),  164–187  mathnet  mathscinet; Comput. Math. Math. Phys., 50:1 (2010), 157–179  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022